Works matching AU Sanyang Liu
Results: 122
Camouflaged Object Detection with Enhanced Small-Structure Awareness in Complex Backgrounds.
- Published in:
- Electronics (2079-9292), 2025, v. 14, n. 6, p. 1118, doi. 10.3390/electronics14061118
- By:
- Publication type:
- Article
Accurate computations of singular values and linear systems for Polynomial-Vandermonde-type matrices.
- Published in:
- Calcolo, 2024, v. 61, n. 4, p. 1, doi. 10.1007/s10092-024-00615-y
- By:
- Publication type:
- Article
Inertial generalized proximal Peaceman–Rachford splitting method for separable convex programming.
- Published in:
- Calcolo, 2021, v. 58, n. 1, p. 1, doi. 10.1007/s10092-021-00399-5
- By:
- Publication type:
- Article
Linearized symmetric multi-block ADMM with indefinite proximal regularization and optimal proximal parameter.
- Published in:
- Calcolo, 2020, v. 57, n. 4, p. 1, doi. 10.1007/s10092-020-00387-1
- By:
- Publication type:
- Article
On a class of singular elliptic problems with the perturbed Hardy-Sobolev operator.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2013, v. 46, n. 1/2, p. 97, doi. 10.1007/s00526-011-0475-y
- By:
- Publication type:
- Article
Global structure of positive solutions for third-order semipositone integral boundary value problems.
- Published in:
- AIMS Mathematics, 2024, v. 9, n. 3, p. 1, doi. 10.3934/math.2024353
- By:
- Publication type:
- Article
Hypersurfaces with constant mean curvature in a real space form.
- Published in:
- Turkish Journal of Mathematics, 2011, v. 35, n. 2, p. 301, doi. 10.3906/mat-0904-59
- By:
- Publication type:
- Article
A projection and contraction method for symmetric cone complementarity problem.
- Published in:
- Optimization, 2019, v. 68, n. 11, p. 2191, doi. 10.1080/02331934.2019.1590355
- By:
- Publication type:
- Article
A note on the sufficient initial condition ensuring the convergence of directly extended 3-block ADMM for special semidefinite programming.
- Published in:
- Optimization, 2018, v. 67, n. 10, p. 1729, doi. 10.1080/02331934.2018.1490956
- By:
- Publication type:
- Article
A 2-block semi-proximal ADMM for solving the H -weighted nearest correlation matrix problem.
- Published in:
- Optimization, 2017, v. 66, n. 1, p. 1, doi. 10.1080/02331934.2016.1246547
- By:
- Publication type:
- Article
A non-interior continuation method for second-order cone programming.
- Published in:
- Optimization, 2009, v. 58, n. 8, p. 965, doi. 10.1080/02331930701763421
- By:
- Publication type:
- Article
Interval algorithm for global numerical optimization.
- Published in:
- Engineering Optimization, 2008, v. 40, n. 9, p. 849, doi. 10.1080/03052150802056188
- By:
- Publication type:
- Article
The curvature and topological properties of hypersurfaces with constant scalar curvature.
- Published in:
- Bulletin of the Australian Mathematical Society, 2004, v. 70, n. 1, p. 35, doi. 10.1017/S0004972700035796
- By:
- Publication type:
- Article
Incorporating Q-learning and gradient search scheme into JAYA algorithm for global optimization.
- Published in:
- Artificial Intelligence Review, 2023, v. 56, p. 3705, doi. 10.1007/s10462-023-10613-1
- By:
- Publication type:
- Article
Huber loss based distributed robust learning algorithm for random vector functional-link network.
- Published in:
- Artificial Intelligence Review, 2023, v. 56, n. 8, p. 8197, doi. 10.1007/s10462-022-10362-7
- By:
- Publication type:
- Article
Local structure learning of chain graphs with the false discovery rate control.
- Published in:
- Artificial Intelligence Review, 2019, v. 52, n. 1, p. 293, doi. 10.1007/s10462-018-9669-4
- By:
- Publication type:
- Article
Propagation in CLG Bayesian networks based on semantic modeling.
- Published in:
- Artificial Intelligence Review, 2012, v. 38, n. 2, p. 149, doi. 10.1007/s10462-011-9260-8
- By:
- Publication type:
- Article
A new two-step iterative method for solving absolute value equations.
- Published in:
- Journal of Inequalities & Applications, 2019, v. 2019, n. 1, p. 1, doi. 10.1186/s13660-019-1969-y
- By:
- Publication type:
- Article
An accelerating algorithm for globally solving nonconvex quadratic programming.
- Published in:
- Journal of Inequalities & Applications, 2018, v. 2018, n. 1, p. 1, doi. 10.1186/s13660-018-1764-1
- By:
- Publication type:
- Article
Reliability optimization for series and parallel systems with series subsystem and comprising of dependent components under random shock environment.
- Published in:
- Communications in Statistics: Theory & Methods, 2024, v. 53, n. 4, p. 1188, doi. 10.1080/03610926.2022.2093911
- By:
- Publication type:
- Article
Some new results on redundancy allocation in series systems.
- Published in:
- Communications in Statistics: Theory & Methods, 2023, v. 52, n. 3, p. 788, doi. 10.1080/03610926.2021.1931329
- By:
- Publication type:
- Article
On the Uniqueness of Meromorphic Functions on Annuli in terms of Deficiencies.
- Published in:
- Journal of Function Spaces, 2020, p. 1, doi. 10.1155/2020/6482895
- By:
- Publication type:
- Article
Bound estimations of bi-block $ M $-eigenvalues for bi-block symmetric tensors.
- Published in:
- Journal of Industrial & Management Optimization, 2023, v. 19, n. 8, p. 1, doi. 10.3934/jimo.2022214
- By:
- Publication type:
- Article
MULTI-PERIOD MEAN-VARIANCE PORTFOLIO SELECTION WITH FIXED AND PROPORTIONAL TRANSACTION COSTS.
- Published in:
- Journal of Industrial & Management Optimization, 2013, v. 9, n. 3, p. 643, doi. 10.3934/jimo.2013.9.643
- By:
- Publication type:
- Article
LINKING SOLUTIONS FOR N-LAPLACE ELLIPTIC EQUATIONS WITH HARDY-SOBOLEV OPERATOR AND INDEFINITE WEIGHTS.
- Published in:
- Communications on Pure & Applied Analysis, 2011, v. 10, n. 2, p. 571, doi. 10.3934/cpaa.2011.10.571
- By:
- Publication type:
- Article
An outcome space algorithm for minimizing a class of linear ratio optimization problems.
- Published in:
- Computational & Applied Mathematics, 2021, v. 40, n. 6, p. 1, doi. 10.1007/s40314-021-01614-3
- By:
- Publication type:
- Article
An indefinite proximal Peaceman–Rachford splitting method with substitution procedure for convex programming.
- Published in:
- Computational & Applied Mathematics, 2019, v. 38, n. 4, p. N.PAG, doi. 10.1007/s40314-019-0949-7
- By:
- Publication type:
- Article
Polynomial time winning strategies for three variants of (s, t)-Wythoff’s game.
- Published in:
- Computational & Applied Mathematics, 2018, v. 37, n. 2, p. 1369, doi. 10.1007/s40314-016-0405-x
- By:
- Publication type:
- Article
Range division and compression algorithm for quadratically constrained sum of quadratic ratios.
- Published in:
- Computational & Applied Mathematics, 2017, v. 36, n. 1, p. 225, doi. 10.1007/s40314-015-0224-5
- By:
- Publication type:
- Article
GRADED TRIANGULAR EXTENSIONS OVER A RING.
- Published in:
- Communications in Algebra, 2002, v. 30, n. 6, p. 2639, doi. 10.1081/AGB-120003980
- By:
- Publication type:
- Article
On interval-valued invex mappings and optimality conditions for interval-valued optimization problems.
- Published in:
- Journal of Inequalities & Applications, 2015, v. 2015, n. 1, p. 1, doi. 10.1186/s13660-015-0692-6
- By:
- Publication type:
- Article
Convergence results of multi-valued nonexpansive mappings in Banach spaces.
- Published in:
- Journal of Inequalities & Applications, 2014, v. 2014, p. 1, doi. 10.1186/1029-242X-2014-483
- By:
- Publication type:
- Article
The existence of contingent epiderivative for a set-valued mapping and vector variational-like inequalities.
- Published in:
- Journal of Inequalities & Applications, 2013, v. 2013, n. 1, p. 1, doi. 10.1186/1029-242X-2013-352
- By:
- Publication type:
- Article
Some Iterative Methods for Solving Equilibrium Problems and Optimization Problems.
- Published in:
- Journal of Inequalities & Applications, 2010, v. 2010, p. 1, doi. 10.1155/2010/943275
- By:
- Publication type:
- Article
Iterative Approximation of the Minimal and Maximal Positive Solutions for Multipoint Fractional Boundary Value Problem on an Unbounded Domain.
- Published in:
- Journal of Function Spaces, 2014, p. 1, doi. 10.1155/2014/469509
- By:
- Publication type:
- Article
Optimal burn‐in policy for mixed population of products under two‐dimensional combination warranty.
- Published in:
- Applied Stochastic Models in Business & Industry, 2022, v. 38, n. 4, p. 651, doi. 10.1002/asmb.2680
- By:
- Publication type:
- Article
Effective optimal dismantling strategy for interdependent networks based on residual theory.
- Published in:
- International Journal of Modern Physics C: Computational Physics & Physical Computation, 2019, v. 30, n. 11, p. N.PAG, doi. 10.1142/S0129183119500827
- By:
- Publication type:
- Article
Effective hybrid link-adding strategy to enhance network transport efficiency for scale-free networks.
- Published in:
- International Journal of Modern Physics C: Computational Physics & Physical Computation, 2017, v. 28, n. 8, p. -1, doi. 10.1142/S0129183117501078
- By:
- Publication type:
- Article
The Isomorphism Problem for Type-W Semigroups.
- Published in:
- Southeast Asian Bulletin of Mathematics, 2006, v. 30, n. 2, p. 383
- By:
- Publication type:
- Article
Remarks on External Elements in Independence Spaces.
- Published in:
- Southeast Asian Bulletin of Mathematics, 2005, v. 29, n. 5, p. 939
- By:
- Publication type:
- Article
Some Results on Fuzzy Ideals of BCK (BCI)-Algebras.
- Published in:
- Southeast Asian Bulletin of Mathematics, 2004, v. 28, n. 3, p. 457
- By:
- Publication type:
- Article
Smash Products and Quasi-Duality.
- Published in:
- Southeast Asian Bulletin of Mathematics, 2003, v. 27, n. 4, p. 755
- By:
- Publication type:
- Article
A Lightweight Detection Mechanism against Sybil Attack in Wireless Sensor Network.
- Published in:
- KSII Transactions on Internet & Information Systems, 2015, v. 9, n. 9, p. 3738, doi. 10.3837/tiis.2015.09.025
- By:
- Publication type:
- Article
A Hybrid GABC-GA Algorithm for Mechanical Design Optimization Problems.
- Published in:
- Intelligent Automation & Soft Computing, 2019, v. 25, n. 4, p. 815, doi. 10.31209/2019.100000085
- By:
- Publication type:
- Article
Necessary and Sufficient Conditions of Existence for Positive Solution to a Class of Quasilinear Elliptic Systems in R<sup> N</sup>.
- Published in:
- Acta Applicandae Mathematicae, 2010, v. 110, n. 2, p. 771, doi. 10.1007/s10440-009-9473-x
- By:
- Publication type:
- Article
An accelerated distributed method with inexact model of relative smoothness and strong convexity.
- Published in:
- IET Signal Processing (Wiley-Blackwell), 2023, v. 17, n. 4, p. 1, doi. 10.1049/sil2.12199
- By:
- Publication type:
- Article
Criminal law protection of scenic resources: a three-stage analysis framework.
- Published in:
- China Population Resources & Environment, 2024, v. 34, n. 1, p. 212, doi. 10.12062/cpre.20230702
- By:
- Publication type:
- Article
On interval-valued invex mappings and optimality conditions for interval-valued optimization problems.
- Published in:
- Journal of Inequalities & Applications, 2015, v. 2015, n. 1, p. 1, doi. 10.1186/s13660-015-0692-6
- By:
- Publication type:
- Article
An Efficient Algorithm for Quadratic Sum-of-Ratios Fractional Programs Problem.
- Published in:
- Numerical Functional Analysis & Optimization, 2017, v. 38, n. 11, p. 1426, doi. 10.1080/01630563.2017.1327869
- By:
- Publication type:
- Article
An Extended Gradient Method for Smooth and Strongly Convex Functions.
- Published in:
- Mathematics (2227-7390), 2023, v. 11, n. 23, p. 4771, doi. 10.3390/math11234771
- By:
- Publication type:
- Article